A generalization of the Opial's theorem
Control and Cybernetics, Tome 36 (2007) no. 3, pp. 601-610
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_3_a8,
author = {Cegielski, Andrzej},
title = {A generalization of the {Opial's} theorem},
journal = {Control and Cybernetics},
pages = {601--610},
year = {2007},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_3_a8/}
}
Cegielski, Andrzej. A generalization of the Opial's theorem. Control and Cybernetics, Tome 36 (2007) no. 3, pp. 601-610. http://geodesic.mathdoc.fr/item/CC_2007_36_3_a8/